# SDR ASOA201000868

- Difficulty date: June 6, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 18,001 hours, 13,223 cycles
- Engine: Ge CF348C1
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OPEN AND EXIT PLACARD DETERIORATED.  R & R RT MLG SIDE STAY ACTUATOR IAW AMM 32-32-01.  OPS AND LEAK CK GOOD. (CLOSED)
